Finite simple exceptional groups of Lie type in which all subgroups of odd index are pronormal Научная публикация
Журнал |
Journal of Group Theory
ISSN: 1433-5883 |
||||||||
---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2020, Том: 23, Номер: 6, Страницы: 999-1016 Страниц : 18 DOI: 10.1515/jgth-2020-0072 | ||||||||
Авторы |
|
||||||||
Организации |
|
Библиографическая ссылка:
Kondrat’ev A.S.
, Maslova N.V.
, Revin D.O.
Finite simple exceptional groups of Lie type in which all subgroups of odd index are pronormal
Journal of Group Theory. 2020. V.23. N6. P.999-1016. DOI: 10.1515/jgth-2020-0072 WOS Scopus OpenAlex
Finite simple exceptional groups of Lie type in which all subgroups of odd index are pronormal
Journal of Group Theory. 2020. V.23. N6. P.999-1016. DOI: 10.1515/jgth-2020-0072 WOS Scopus OpenAlex
Даты:
Поступила в редакцию: | 21 мая 2020 г. |
Идентификаторы БД:
Web of science: | WOS:000584457400006 |
Scopus: | 2-s2.0-85089738679 |
OpenAlex: | W2977801771 |